Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been spitting up brown yellow phlegm, kindly help me

spitting up brown yellow phlegm for about a year and a half I have been spitting up brown yellow phlegm for about a year and a half, I dont smoke im 22 and recently ive been having dull pains in my left arm, The dullness is maybe a inch long and it comes and goes, also when i eat alot both my lower sides by the kidney area has a dull feeling but goes away when i dont eat much, my right arm never feels weird, I also eat out junk food every day. Im not over weight. These have been going on for about a month on and off every day or so. please help me out in what this could be.. i also have maybe 2-3 small red dots on left are called something like Picate but my mom also has those
Thu, 25 Aug 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Nephrologist 's  Response
Thanks for the query

It looks like you are suffering from chronic bronchitis. You need to get an xray done and also a cbc with aec.
Meet a pulmonologist. For now take Tab levofloxacin 500 mg once daily for 5 days, cough syrup with salbutamol and also fexofenadine 120mg in the night

Have a healthy living
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been spitting up brown yellow phlegm for about a year and a half, I dont smoke im 22 and recently ive been having dull pains in my left arm, The dullness is maybe a inch long and it comes and goes, also when i eat alot both my lower sides by the kidney area has a dull feeling but goes away when i dont eat much, my right arm never feels weird, I also eat out junk food every day. Im not over weight. These have been going on for about a month on and off every day or so. i also have maybe 2-3 small red dots on left are called something like Picate but my mom also has those

doctor1 MD

Hello, i have been sick for a week. Over the last 4 days i cannot control my coughin, it has gotten progressively worse. Now im spitting out yellowish, browisj phlem, ans my throat hurts so much, i hardly have a voice today also my wheezing is getting no better. Please help.

doctor1 MD

Hi, I am 30 yrs old male. I have been spitting brownish spit in the morning for 6months, after the intial spitting the saliva is of normal color. And sometimes I can feel like im chocking. But im not losing weight. Kindly advice me what to do? Thank you very much. . . Darwin

Recent questions on  Levofloxacin

doctor1 MD

I have been taking Levaquin (Levofloxacin) for 9 days. I did not take one yesterday, or today. I am feeling pretty lightheaded, dizzy, and have had one flush (you know like an anxiety kind of flush through your body). I see these are sides effects of taking this medication, but was wonderingif they are also side effects of coming off of it? I have not taken a pill in about 48hrs,

doctor1 MD

Hi, I currently have a pilonidal cyst that I have been having drained, checked on and packed with gauze. Everything seems to be going along, slowly albeit. I am taking a strong antibiotic called levaquin and it is causing some diarrheal and vomiting. My question is I smoke marijuana occasionally and specifically for things like feeling sick , which it helps. Will smoking have any effect on my immune system and my body while its fighting infection and trying to heal itself.

doctor1 MD

I am taking levofloxacin for bronchitis and have developed a rash over my whole body. Yesterday I found a painful lump on my shoulder. Is this connected to the medication? I am 64 years old and have taken this medication before (last month for sinus infection) and had no problem. I started out taking amoxicillan for a few days and developed a rash then. I discontinued that med after seeing the rash. Thank you for your help.

doctor1 MD

Hi Doctor , i am much worried about my wife because recently she was diagnoised as Spinal code Tuberclousis or spinal Miningities she under went spinal operation as well , as I advised by Doctor he Removed Puss which was accumulated in spinal code . my main worry is Doctor prescribed so many Medicines such as AKT - 4 for 3 Month + LEVOFLOXACIN - 500 MG X Twice a Day for 3 Month + CYCLOSERINE 250 X Twice a day for 3 Month + GAMBAPTIN 300 X 1 a day For 2 Month please advise such priscription is ok ? doesnt it seems heavy dosage is given ! I am fear please help

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I actually have a chronic sinus infection that flares up and is only partially beaten back by the...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health insurance. Is their an cheaper alternative drug available to treat that infection? The Ofloxacin cost...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain. The pharmacist dispensing the RX warned me that Plantar pain was a common side effect but that is not...